| Catalog Number |
10014914 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris syringe administration set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that they experienced cracking of the tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
A photograph was returned which did not display the reported nonconformance.No product or photo of the reported nonconformance was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10014914 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional information provided.